# SDR DALA2019082104885

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LH RING PAN FWR LOWER SECTION BTW STA Y=889.  LH RING PAN FWR LOWER SECTION BTW STA Y=889 WAS REPAIRED PER B717-200 SRM 56-20-02-2R-1 FIG. 202.
